# SDR SWIA2021080259959

- Difficulty date: June 6, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP AT FRAME 349.00 COMMON TO BACK UP SILL HAS CORROSION     (C-CHECK RO 7/28/2021)    REPLACED ANGLE CLIP AT FRAME COMMON TO BACKUP SILL REF DWG SH670-31810 REV.AE AND CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
